Advertisement

Expansive diffeomorphisms

  • Ricardo Mañé
Contributed Papers
Part of the Lecture Notes in Mathematics book series (LNM, volume 468)

Keywords

Fixed Point Theorem Spectral Radius Periodic Point Invariant Subset Compact Invariant Subset 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    J. Franks, Necessary conditions for stability of diffeomorphisms, Trans. Amer. Math. Soc. 158(1971) 301–308.CrossRefzbMATHMathSciNetGoogle Scholar
  2. 2.
    M. Hirsch, J. Palis, C. Pugh and M. Shub, Neighbourhoods of hyperbolic sets, Inventiones Math., 9(1969/70) 133–163.CrossRefMathSciNetGoogle Scholar
  3. 3.
    R. Mañé, Persistent Manifolds are normally hyperbolic, Bull. Amer. Math. Soc., 80(1974) 90–91.CrossRefzbMATHMathSciNetGoogle Scholar
  4. 4.
    J. Mather, Characterization of Anosov diffeomorphisms, Indag. Math., 30(1968) 479–483.CrossRefMathSciNetGoogle Scholar

Copyright information

© Springer-Verlag 1975

Authors and Affiliations

  • Ricardo Mañé
    • 1
  1. 1.I.M.P.A.Rio de JaneiroBrazil

Personalised recommendations